# SDR IPXA11168193

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B5377417520300
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK AT Y-450 BETWEEN FR32 AND FR33 IS DAMAGED.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR32 AND FR33 SRM 53-10-16 PB 201, PARA 4.
